Alert archive / Ohio / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 155, NWS Wilmington, OH

July 1, 2012Adams County, Brown County, Scioto County, Ohio; Bracken County, Lewis County, Mason County, Kentucky

NWS Wilmington, OH issued this severe thunderstorm warning at Jul 1, 2012, 7:52 PM EDT for Adams County, Brown County, Scioto County, Ohio; Bracken County, Lewis County, Mason County, Kentucky. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2012, 7:52 PM EDT (23:52 UTC)
Expired
Jul 1, 2012, 8:30 PM EDT
In force
38 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Bracken County, KY, Lewis County, KY, Mason County, KY, Adams County, OH, Brown County, OH, Scioto County, OH

The radar

The Cincinnati radar (KILN), 83 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 8:02 PM EDTTSTM WND DMG5 Wsw Blue Creek, OHTREES DOWN ON TULIP ROAD AND WHITE OAK RD. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 1, 5:59 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.9 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2012-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2142 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2012-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2142 J/kg
Mixed-layer CIN
-87 J/kg
Mixed-layer LCL
1001 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.7
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

741 
WUUS51 KILN 012352
SVRILN
KYC023-135-161-OHC001-015-145-020030-
/O.NEW.KILN.SV.W.0155.120701T2352Z-120702T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
752 PM EDT SUN JUL 1 2012

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN LEWIS COUNTY IN NORTHEAST KENTUCKY...
  NORTHEASTERN BRACKEN COUNTY IN NORTHERN KENTUCKY...
  MASON COUNTY IN NORTHERN KENTUCKY...
  ADAMS COUNTY IN SOUTHWEST OHIO...
  SOUTHERN BROWN COUNTY IN SOUTHWEST OHIO...
  SOUTHWESTERN SCIOTO COUNTY IN SOUTHWEST OHIO...

* UNTIL 830 PM EDT.

* AT 751 PM EDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THESE
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM STONEY POINT TO
  WEST UNION...MOVING SOUTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WEST UNION...
  RIPLEY...
  ABERDEEN...
  WASHINGTON...
  MAYSVILLE...
  LEWISBURG...
  MANCHESTER...
  TOLLESBORO...

IN ADDITION...REDOAK...DOVER...MINERVA...SOUTH RIPLEY...TUCKAHOE...
LOWELL...STATE ROUTE 348 AT STATE ROUTE 125 AND BENTONVILLE ARE NEAR
THE PATH OF THESE SEVERE THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
SUNDAY EVENING FOR SOUTHWEST OHIO. A SEVERE THUNDERSTORM WATCH ALSO
REMAINS IN EFFECT UNTIL 1100 PM EDT SUNDAY EVENING FOR SOUTHEAST
INDIANA AND NORTHEASTERN KENTUCKY AND SOUTHWEST OHIO.

&&

LAT...LON 3856 8395 3886 8400 3893 8392 3895 8351
      3887 8347 3888 8335 3857 8309 3856 8309
      3853 8313 3851 8342
TIME...MOT...LOC 2352Z 302DEG 35KT 3881 8390 3883 8350

$$

HATZOS
1 follow-up statement
109 
WWUS51 KILN 020026
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
826 PM EDT SUN JUL 1 2012

KYC023-135-161-OHC001-015-145-020036-
/O.EXP.KILN.SV.W.0155.000000T0000Z-120702T0030Z/
LEWIS KY-MASON KY-BRACKEN KY-ADAMS OH-BROWN OH-SCIOTO OH-
826 PM EDT SUN JUL 1 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SCIOTO...SOUTHERN
BROWN...ADAMS...NORTHEASTERN BRACKEN...MASON AND NORTHERN LEWIS
COUNTIES WILL EXPIRE AT 830 PM EDT...

THIS WARNING WAS REPLACED WITH ANOTHER SEVERE THUNDERSTORM 
WARNING...IN EFFECT UNTIL 915 PM FOR 
PIKE...ADAMS...SCIOTO...MASON...AND LEWIS COUNTIES.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3856 8395 3886 8400 3893 8392 3895 8351
      3887 8347 3888 8335 3857 8309 3856 8309
      3853 8313 3851 8342
TIME...MOT...LOC 0026Z 302DEG 35KT 3863 8354 3865 8314

$$

HATZOS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 7:49 PM EDT, 3 minutes earlier.

Area forecast discussion, Jul 1, 7:49 PM EDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
749 PM EDT SUN JUL 1 2012

.SYNOPSIS...
DISTURBANCES TRAVELING ALONG A NORTHWEST FLOW ALOFT WILL CONTINUE
TO INTERACT WITH A FRONTAL BOUNDARY AND A VERY WARM AND HUMID
AIRMASS OVER THE NEXT COUPLE OF DAYS. THIS WEATHER REGIME WILL
RESULT IN A CHANCE OF THUNDERSTORMS EACH DAY...WHILE THE PERIOD OF
ABOVE NORMAL TEMPERATURES PERSISTS.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
THUNDERSTORM COMPLEX THAT DEVELOPED IN A VERY UNSTABLE AIRMASS
ALONG A FRONTAL BOUNDARY WITH A MODERATELY SHEARED ENVIRONMENT IS
MOVING INTO THE NORTHWEST PART OF THE FA. SEVERE THUNDERSTORM
WATCH 443 IS IN EFFECT THERE UNTIL 8 PM. WENT WITH CAT POPS IN THE
WATCH AREA. FURTHER DEVELOPMENT ALONG THE FRONTAL BOUNDARY IS
EXPECTED SOUTHEAST OF THE WATCH AREA SO SEVERE STORMS MAY DEVELOP
OUTSIDE OF THE CURRENT WATCH.

AFTER WIDESPREAD CONVECTION MOVES EAST AND DIMINISHES WITH LOSS OF
DAYTIME HEATING...THERE WILL STILL BE A LOW CHANCE OF
THUNDERSTORMS OVERNIGHT. TEMPERATURES WILL FALL TO AROUND 70 FOR
LOWS.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
WITH THE NEARLY STATIONARY FRONTAL BOUNDARY PARALLEL TO THE
NORTHWEST UPPER FLOW...A CHANCE OF THUNDERSTORMS WILL PERSIST ON
MONDAY. WITH MODELS INDICATING LOWER INSTABILITY...PERHAPS THE
CHANCE FOR SEVERE THUNDERSTORMS WILL BE DIMINISHED COMPARED TO
SUNDAY.

HEAT AND HUMIDITY WILL LINGER WITH HIGHS REACHING THE 9OS AND HEAT
INDICES 100. ISSUED AN EXCESSIVE HEAT WARNING FOR DAYTON AND
CINCINNATI WITH A HEAT ADVISORY FOR THE REST OF THE AREA EXCEPT
FAR NORTH AND EAST COUNTIES.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
STRONG MID/UPR LEVEL RIDGE CENTERED OVER THE NATIONS MID SECTION
PLACING THE OHIO VALLEY AROUND ITS PERIPHERY IN NORTHWESTERLY FLOW
TO BEGIN THE LONG TERM PERIOD. DISTURBANCES EMBEDDED IN THE FLOW
WILL BRING CHANCES FOR CONVECTION THRU THURSDAY. THE MID RIDGE
BUILDS A LTL EAST INTO THE GREAT LAKES LATE THIS WEEK INTO NEXT
WEEKEND. ALTHOUGH CAN NOT RULE OUT ISOLD PRECIP DURG THIS PERIOD
DUE TO LACK OF SIGNIFICANT FORCING AND BUILDING CAP IN THE FORM OF
WARM AIR ALOFT HAVE KEPT THE REGION DRY. WITH THE UPPER LEVEL RIDGE
BUILDING FURTHER EAST AND ASSOCIATED HEIGHT/THICKNESS RISES HAVE
INDICATED A RETURN TO THE EXTREME HEAT WITH HIGHS AROUND 100.

FRONTAL BOUNDARY LOOKS TO PUSH SOUTH INTO THE REGION LATER SUNDAY
INTO NEXT MONDAY.

HAVE TRENDED HIGH TEMPERATURES WARMER THAN MEX GUIDANCE ESPECIALLY
LATE IN THE WEEK INTO NEXT WEEKEND.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
REGION WILL REMAIN IN A NORTHWEST FLOW PATTERN THROUGH THE TAF
PERIOD. EMBEDDED DISTURBANCES WILL RIPPLE THROUGH THIS FLOW FROM
TIME TO TIME AND WILL CONTINUE CHANCES OF SHOWERS AND
THUNDERSTORMS THROUGH THE PERIOD. TIMING OF SUCH SYSTEMS CONTINUE
TO BE PROBLEMATIC AND ATTM CONVECTION WILL FAVOR THE DIURNAL
CYCLE...I.E. AFTERNOON AND EVENING HOURS. GIVEN LOW CONFIDENCE OF
THE TIMING OF THUNDERSTOMRS...HAVE ONLY PLACED VCSH AT THE TAF
SITES FOR MONDAY AFTERNOON.

CURRENT CONVECTION SHOULD CONTINUE TO THE SOUTHEAST AND BE OUT OF
THE TAF SITES WITHIN THE NEXT 2 HOURS. CAN NOT RULE A THUNDERSTORM
OVERNIGHT...BUT CHANCES LOOK SMALL ATTM.

RECENT RAINFALL AND PARTLY CLOUDY SKIES MAY BRING SOME FOG ISSUES.
AT THIS POINT HAVE GONE WITH SOME IFR VSBYS AT FAVORED KLUK AND
WILL DEFER PLACING FOG IN THE TAFS UNTIL THE NEXT SHIFT OR IF IT
BECOMES APPARENT IT IS NEEDED WITH AMENDMENTS.

MESO HIGH IN WAKE OF CONVECTION WILL PRODUCE WIND GUSTS FROM THE
NORTHWEST TO THE NORTHEAST TO 25 KNOTS FROM KCMH TO KCVG. WINDS
WILL SETTLE DOWN TO LIGHT AND VARIABLE OVERNIGHT.

OUTLOOK...THUNDERSTORMS POSSIBLE...MAINLY AFTERNOON AND EVENING
HOURS...TUESDAY THROUGH THURSDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR OHZ042-051>055-
     060-062>064-070>073-078>082-088.
     HEAT ADVISORY FROM NOON TO 8 PM EDT MONDAY FOR OHZ042-051>055-
     060-062>064-070>073-078>082-088.
     EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR OHZ061-
     077.
     EXCESSIVE HEAT WARNING FROM NOON TO 8 PM EDT MONDAY FOR OHZ061-
     077.
KY...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR KYZ089>100.
     HEAT ADVISORY FROM NOON TO 8 PM EDT MONDAY FOR KYZ089>100.
IN...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR INZ050-058-059-
     066-073>075-080.
     HEAT ADVISORY FROM NOON TO 8 PM EDT MONDAY FOR INZ050-058-059-
     066-073>075-080.

&&

SYNOPSIS...CONIGLIO
NEAR TERM...CONIGLIO
SHORT TERM...CONIGLIO
LONG TERM...AR
AVIATION...HICKMAN
Hazardous weather outlook, Jul 1, 7:07 PM EDT, 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
707 PM EDT SUN JUL 1 2012

INZ050-058-059-OHZ042-051>053-060-062-022315-
WAYNE-FAYETTE IN-UNION IN-DARKE-MIAMI-CHAMPAIGN-CLARK-PREBLE-GREENE-
707 PM EDT SUN JUL 1 2012

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA AND
MIAMI VALLEY OF OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ026-034-035-043-044-022315-
HARDIN-MERCER-AUGLAIZE-SHELBY-LOGAN-
707 PM EDT SUN JUL 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIAMI VALLEY OF OHIO AND WEST
CENTRAL OHIO.

.DAY ONE...TONIGHT.

THE CHANCE FOR HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

HEAT INDICES WILL REMAIN IN THE MID TO UPPER 90S THROUGH MUCH OF
THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ066-073>075-080-KYZ089>100-OHZ054-055-063-064-070>073-078>082-088-
022315-
FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-
KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
MADISON-FRANKLIN OH-FAYETTE OH-PICKAWAY-BUTLER-WARREN-CLINTON-ROSS-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
707 PM EDT SUN JUL 1 2012

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 448 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...
...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ045-046-056-065-074-022315-
UNION OH-DELAWARE-LICKING-FAIRFIELD-HOCKING-
707 PM EDT SUN JUL 1 2012

...SEVERE THUNDERSTORM WATCH 446 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

HEAT INDICES WILL REMAIN IN THE MID TO UPPER 90S THROUGH MUCH OF
THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ077-022315-
HAMILTON-
707 PM EDT SUN JUL 1 2012

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 448 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...
...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TO 8 PM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ061-022315-
MONTGOMERY-
707 PM EDT SUN JUL 1 2012

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TO 8 PM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIAMI VALLEY OF OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 1, 7:31 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
731 PM EDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             1 N MOUNT ORAB          39.04N 83.92W
07/01/2012  E0.50 INCH       BROWN              OH   PUBLIC

&&

ASL
Local storm report, Jul 1, 7:33 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
733 PM EDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0704 PM     HAIL             GOSHEN                  39.23N 84.16W
07/01/2012  M1.75 INCH       CLERMONT           OH   PUBLIC

&&

KURZ
Local storm report, Jul 1, 7:41 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
741 PM EDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 PM     HAIL             2 NW NEW MARKET         39.16N 83.70W
07/01/2012  E0.50 INCH       HIGHLAND           OH   TRAINED SPOTTER

&&

ASL
Local storm report, Jul 1, 7:44 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
744 PM EDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     TSTM WND DMG     5 SSE SPRINGFIELD       39.86N 83.78W
07/01/2012                   CLARK              OH   TRAINED SPOTTER

            NUMEROUS TREES AND LIMBS DOWN FROM PITCHIN TO
            SPRINGFIELD. TIME ESTIMATED FROM RADAR.

&&

KURZ
Local storm report, Jul 1, 7:47 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
747 PM EDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     3 W AMANDA              39.65N 82.80W
07/01/2012                   FAIRFIELD          OH   TRAINED SPOTTER

            TREE DOWN OVER US 22 BETWEEN STOUTSVILLE AND AMANDA.

&&

KURZ
Local storm report, Jul 1, 7:50 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON OH
750 PM EDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     TSTM WND DMG     LOCUST                  38.70N 85.26W
07/01/2012                   CARROLL            KY   FIRE DEPT/RESCUE

            MULTIPLE TREES DOWN IN THE AREA. ONE TREE FELL ON A CAR
            CAUSING AN INJURY.

&&

ASL

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 3:24 PM EDTExcessive Heat WarningILNHamilton, Montgomery29 hr
Jul 1, 3:24 PM EDTHeat AdvisoryILNAdams, Brown, Butler, Champaign, Clark, Clermont and 18 more29 hr
Jul 1, 4:14 PM EDTSevere Thunderstorm WarningILNDarke, Mercer46 min
Jul 1, 4:15 PM EDTSpecial Weather StatementILNFayette60 min
Jul 1, 4:34 PM EDTSevere Thunderstorm WarningILNAuglaize, Shelby41 min
Jul 1, 4:38 PM EDTSevere Thunderstorm WarningILNDarke, Miami, Shelby52 min
Jul 1, 4:57 PM EDTAreal Flood AdvisoryILNAuglaize, Darke, Mercer, Shelby2 hr
Jul 1, 5:07 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Logan, Miami, Shelby38 min
Jul 1, 5:12 PM EDTSevere Thunderstorm WarningILNClark, Darke, Greene, Miami, Montgomery, Preble37 min
Jul 1, 5:15 PM EDTSpecial Weather StatementILNFayette60 min
Jul 1, 5:26 PM EDTFlash Flood WarningILNAuglaize, Miami, Shelby115 min
Jul 1, 5:29 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Greene, Madison46 min
Jul 1, 5:38 PM EDTSevere Thunderstorm WarningILNFayette, Pickaway, Ross52 min
Jul 1, 5:44 PM EDTSevere Thunderstorm WarningILNFayette, Franklin, Madison, Pickaway46 min
Jul 1, 5:45 PM EDTSevere Thunderstorm WarningILNClinton, Fayette, Greene, Madison, Montgomery, Warren45 min
Jul 1, 5:46 PM EDTAreal Flood AdvisoryILNChampaign, Clark, Miami2 hr
Jul 1, 6:06 PM EDTAreal Flood AdvisoryILNChampaign, Clark, Fayette, Greene, Madison106 min
Jul 1, 6:14 PM EDTSevere Thunderstorm WarningILNFayette, Franklin, Madison, Pickaway, Ross46 min
Jul 1, 6:18 PM EDTSpecial Weather StatementILNMontgomery42 min
Jul 1, 6:21 PM EDTSevere Thunderstorm WarningILNHocking, Pickaway, Ross54 min
Jul 1, 6:26 PM EDTSpecial Weather StatementILNBrown, Clermont, Highland34 min
Jul 1, 6:26 PM EDTSevere Thunderstorm WarningILNFairfield, Franklin, Hocking, Licking, Pickaway49 min
Jul 1, 6:37 PM EDTSpecial Weather StatementILNButler53 min
Jul 1, 6:51 PM EDTSevere Thunderstorm WarningILNBrown, Butler, Clermont, Hamilton, Warren30 min
Jul 1, 6:59 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking, Licking46 min
Jul 1, 7:03 PM EDTSevere Thunderstorm WarningILNBrown, Clinton, Highland, Warren42 min
Jul 1, 7:07 PM EDTSevere Thunderstorm WarningILNHocking, Pickaway, Pike, Ross25 min
Jul 1, 7:16 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Clermont, Highland44 min
Jul 1, 7:35 PM EDTSevere Thunderstorm WarningILNAdams, Highland, Pike, Scioto40 min
Jul 1, 5:55 AM EDTSpecial Weather StatementILNGallatin2 hr
Jul 1, 6:32 PM EDTSevere Thunderstorm WarningILNCarroll, Gallatin, Owen58 min
Jul 1, 6:56 PM EDTSevere Thunderstorm WarningILNBoone37 min
Jul 1, 7:16 PM EDTSevere Thunderstorm WarningILNCarroll, Gallatin, Owen44 min
Jul 1, 7:22 PM EDTSpecial Weather StatementILNCampbell53 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2012Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.